# SDR IPXA2020072988350

- Difficulty date: July 8, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB751835
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  NR 2 PYLON LOWER AFT SECTION BOX INSTL. SKIN IS CRACKED BETWEEN STA. YID544.298 AND ZID 389.2 L/H SIDE.REPAIRED CRACKED #2 PYLON LOWER AFT SECTION BOX INSTL. SKIN L/H SIDE BETWEEN STA. YID 544.298 AND ZID 389.2 IAW EA 011-5430-01-A8430 REV. I/R AND UPS EO MD11-5430-77327-A. (MAJOR)
